Minimal projections onto spaces of symmetric matrices.
Mielczarek, Dominik
Zeszyty Naukowe Uniwersytetu Jagiellońskiego. Universitatis Iagellonicae Acta Mathematica, Tome 1290(44) (2006), p. 69-82 / Harvested from The Electronic Library of Mathematics
Publié le : 2006-01-01
EUDML-ID : urn:eudml:doc:128673
@article{05211899,
     title = {Minimal projections onto spaces of symmetric matrices.},
     journal = {Zeszyty Naukowe Uniwersytetu Jagiello\'nskiego. Universitatis Iagellonicae Acta Mathematica},
     volume = {1290(44)},
     year = {2006},
     pages = {69-82},
     zbl = {1133.47031},
     language = {en},
     url = {http://dml.mathdoc.fr/item/05211899}
}
Mielczarek, Dominik. Minimal projections onto spaces of symmetric matrices.. Zeszyty Naukowe Uniwersytetu Jagiellońskiego. Universitatis Iagellonicae Acta Mathematica, Tome 1290(44) (2006) pp. 69-82. http://gdmltest.u-ga.fr/item/05211899/